Forum

Vit D3 & headaches - connection?

Hi all

I have recently been suffering with a lot of headaches.  My Dr did say that I had a slight temperature a few weeks back and that I might have a virus but I am still getting these blasted headaches.  They are not thumping so I am not taking pills but they are starting to get to me now.  I do think that they may have started around the time that I started taking a high dosage of Vit D3, do you think there might be a connection?  Think I will have to go back to Dr's soon to get everything checked out.

Thanks

 

 

Hi there,

I started 5,000 ius per day in January and have had absolutely no side effects whatsoever.

Teresa xx

No worries re questions.  I have had my eyes tested recently and I did need glasses for VDU use only.  I do try to drink plenty of water, most of the time sucessesfully so I do not think it's that.  I know in the past certain supplements have gave me migraines so that is why I thought it could be the Vit D3.  I think i have been taken them for around 2-3 months now.  Perhaps I should wait and see if they pass.  The headaches seems to be over the eyes and front of head mostly.

I've been taking Vitamin D3 for 6 months without any noticeable side effects.